I went to the ob/gyn and my doctor the ob/gyn said it's a yeast infection and my doctor said it's a UTI took a dose of fluconazole but it didn't work I went to my doctor and she claims it's a UTI i am currently taking Cipro I visited my ob/gyn yesterday and she prescribed terconazole vaginal cream 0.4. can I take Cipro and terconzaloe together ? I still having burning in my vulva and my labia seems to still be swollen
You could always ask your doctor or pharmacist about potential drug interactions - but yes it can be a safe mix, but increased instance of possible side effects also is possible. As long as both doctors know and are ok with you taking the combination the. You should be fine, but it's also always smart to be careful when starting new meds.
- Fluconazole Information for Consumers
- Fluconazole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fluconazole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 12 May 2011 • 1 answer
Updated 28 Jan 2015 • 2 answers
Updated 1 Dec 2017 • 2 answers
Updated 16 Oct 2016 • 1 answer
Updated 27 Jul 2018 • 1 answer